Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Intersection numbers for subspace designs

Title data

Kiermaier, Michael ; Pavčević, Mario Osvin:
Intersection numbers for subspace designs.
In: Journal of Combinatorial Designs. Vol. 23 (November 2015) Issue 11 . - pp. 463-480.
ISSN 1520-6610
DOI: https://doi.org/10.1002/jcd.21403

Project information

Project title:
Project's official titleProject's id
Action IC1104 Random Network Coding and Designs over GF(q)No information

Project financing: COST - European Cooperation in Science and Technology

Abstract in another language

Intersection numbers for subspace designs are introduced and q-analogs of the Mendelsohn and Köhler equations are given. As an application, we are able to determine the intersection structure of a putative q-analog of the Fano plane for any prime power q. It is shown that its existence implies the existence of a 2-(7,3,q^4)_q subspace design. Furthermore, several simplified or alternative proofs concerning intersection numbers of ordinary block designs are discussed.

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 05B30
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 24 Mar 2016 07:40
Last Modified: 24 Mar 2016 07:40
URI: https://eref.uni-bayreuth.de/id/eprint/32032